MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 ACTIS COLLARLESS HIGH SZ 8; HIP IMPLANT - HIP FEMORAL STEM

DEPUY IRELAND - 3015516266 ACTIS COLLARLESS HIGH SZ 8; HIP IMPLANT - HIP FEMORAL STEM
Catalog Number 101022080
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon using actis stem, first case, templated size 6, ended up broaching up to 8.Satisfied with 8, implant stem 8, however it sunk 1 cm deep.Ended using a 9, and it sunk as well.Finally used a size 10, and was satisfied with final fit.Perhaps templating was incorrect based on magnification.Perhaps final broach size was undersized.A 5 minute surgical delay was reported.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed, as the required lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected and distributed to approved specifications.Additional complaint information, monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown.Therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.

Brand Name
ACTIS COLLARLESS HIGH SZ 8
Common Device Name
HIP IMPLANT - HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key18864903
Report Number1818910-2024-05295
Device Sequence Number18202537
Product Code MEH
UDI-Device Identifier10603295526803
UDI-Public10603295526803
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101022080
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer04/09/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACTIS COLLARLESS HIGH SZ 9
Patient SexUnknown